Research Repository

On Nonlinear Integral Inequalities of Gronwall Type in Two Variables

Dragomir, Sever S and Kim, Young-Ho (2003) On Nonlinear Integral Inequalities of Gronwall Type in Two Variables. Journal of The Indonesian Mathematical Society, 9 (2). pp. 77-87. ISSN 0854-1380

Full text for this resource is not available from the Research Repository.


In this paper we obtain some new nonlinear integral inequality of Gronwall type involving functions of two independent variables which can be used in the analysis of the behavior of the solutions of some partial differential equations.

Item Type: Article
Uncontrolled Keywords: ResPubID5800, integral inequality, two independent variables, partial differential equations, nondecreasing, nonincreasing
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 25 May 2011 04:26
Last Modified: 17 Aug 2011 02:17
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar